# SDR SWIA2020040750019

- Difficulty date: February 19, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INSIDE NOSE WHEEL WELL FWD WALL AT FS 169.0 HAS CORROSION ON ATTACH ANGLE   (C-CHECK) RO 4/4/2020   REMOVED AND REPLACED NLG WHEEL WELL FWD WALL BOTTOM ATTACH ANGLE AT FS169 REF CRJ200 SRM AND BOMBARDIER DWG. SEE CONTINUE CARD FOR DETAILS.
